Skip to Main content Skip to Navigation
Journal articles

Optimal stopping and stochastic control differential games for jump diffusions

Abstract : We study stochastic differential games of jump diffusions driven by Brownian motions and compensated Poisson random measures, where one of the players can choose the stochastic control and the other player can decide when to stop the system. We prove a verification theorem for such games in terms of a HamiltonJacobiBellman variational inequality. The results are applied to study some specific examples, including optimal resource extraction in a worst-case scenario, and risk minimizing optimal portfolio and stopping.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03149926
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Tuesday, February 23, 2021 - 2:00:25 PM
Last modification on : Monday, July 4, 2022 - 3:32:53 PM

Links full text

Identifiers

Collections

Citation

Fouzia Baghery, Sven Haadem, Bernt Oksendal, Isabelle Turpin. Optimal stopping and stochastic control differential games for jump diffusions. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2013, 85 (1), pp.85-97. ⟨10.1080/17442508.2011.652116⟩. ⟨hal-03149926⟩

Share

Metrics

Record views

11